Maxigesic Double Action Pain Relief - Codeine Free 16's tablets

In stock with supplier
SKU
CARE 267
$12.99
Maxigesic Double Action Pain Relief - Codeine Free 16's tablets
Only maxigesic combines Paracetamol plus Ibuprofen anti-inflammatory for up to 32% more pain relief than Paracetamol and is Codeine Free. Ingredients: Paracetamol 500mg plus Ibuprofen 150mg . Maxigesic for the temporary relief of pain associated with: Headache, Migraine Tension Headache, Toothache, Arthritis , Rheumatic Pain ,Dental Procedures ,tennis Elbow ,Period Pain Backache ,Muscular Pain ,Joint Pain, Sore Throat . Dosage: Adults and children over 12 years of age - Take 1-2 tablets with a large glass of water with food. Repeat dose every 4 - 6 hours as required up to a maximum dosage of 8 tablets in any 24 hour period. Not recommended for children under 12 years of age. DO NOT take wiith other medicines containing Paracetamol, Ibuprofen, Aspirin or other anti-inflammatory or pain medication, if you have asthma , If you are pregnant ,on anticoagulant, high blood pressure meds, diuretics Always read the label and use strictly as directed. If symptoms persist see your Doctor..
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account

Shall we send you a message when we have discounts available?

Remind me later

Thank you! Please check your email inbox to confirm.

Oops! Notifications are disabled.